# SDR CALA2013082690710

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,714 hours, 14,745 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK SCALLOPS CORRODED, BA 1197+132-1219, RBL 84.     REMOVED SEAT TRACK & FABRICATED NEW IAW B767-300 SRM 53-00-52 ALODINED & PRIMED IAW B767-3 00 SRM 51-20-01 & INSTALLED SEAT TRACK SECTION IAW B767-300 SRM 53-00-52.
